Mutually congruent conics in a net

J.J. Seidel, J. Vollenhoven, van

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)20-24
JournalSimon Stevin : Wis- en Natuurkundig Tijdschrift
Volume37
Publication statusPublished - 1964

Cite this

Seidel, J. J., & Vollenhoven, van, J. (1964). Mutually congruent conics in a net. Simon Stevin : Wis- en Natuurkundig Tijdschrift, 37, 20-24.
Seidel, J.J. ; Vollenhoven, van, J. / Mutually congruent conics in a net. In: Simon Stevin : Wis- en Natuurkundig Tijdschrift. 1964 ; Vol. 37. pp. 20-24.
@article{9717dc59a27948a099a8a788bc568e61,
title = "Mutually congruent conics in a net",
author = "J.J. Seidel and {Vollenhoven, van}, J.",
year = "1964",
language = "English",
volume = "37",
pages = "20--24",
journal = "Simon Stevin : Wis- en Natuurkundig Tijdschrift",
issn = "0037-5454",

}

Seidel, JJ & Vollenhoven, van, J 1964, 'Mutually congruent conics in a net', Simon Stevin : Wis- en Natuurkundig Tijdschrift, vol. 37, pp. 20-24.

Mutually congruent conics in a net. / Seidel, J.J.; Vollenhoven, van, J.

In: Simon Stevin : Wis- en Natuurkundig Tijdschrift, Vol. 37, 1964, p. 20-24.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Mutually congruent conics in a net

AU - Seidel, J.J.

AU - Vollenhoven, van, J.

PY - 1964

Y1 - 1964

M3 - Article

VL - 37

SP - 20

EP - 24

JO - Simon Stevin : Wis- en Natuurkundig Tijdschrift

JF - Simon Stevin : Wis- en Natuurkundig Tijdschrift

SN - 0037-5454

ER -